# SDR AALA20141201009

- Difficulty date: November 20, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 46,656 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT TRANSITION CHANNEL IS CORRODED BETWEEN FUSELAGE STATIONS 492 & 550 AT RBL 25.  R & R TRANSITION CHANNEL IAW SRM 53-00-53.
